# SDR YENA201908310496

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 45,853 hours, 15,906 cycles
- Engine: Iae V2527A5
- System (JASC): 7250 · Turbine Section
- Part: Cap
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 72, SLC-JFK. DIRTY SOCKS ODOR EVENT ON DESCENT. APPROX. 6000 FEET. PACK 1 TURNED OFF ODOR DISSIPATED. ODOR WAS COCKPIT ONLY; REMOVED AND REPLACED  # 1 ENG L/P TURBINE SHAFT BLIND CAP IAW AMM 72-51-41-000-012B. OIL LEAK CK REQD PER AMM 71-00-00-710-012 IAW AMM 72-51-41-000-010-B. REF L/P 2655789 ITEM 2 FOR SOURCE 7 RESOLUTION OF ODOR EVENT IDLE ENGINE RUN W/ ENG 1 BLEED AND PACKS ON. NO ODOR DETECTED.
